# SDR UALA2011082204464

- Difficulty date: August 21, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 38,493 hours, 9,657 cycles
- Engine: Pwa PW4052
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Condition: Dirty
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT HYD QTY WENT FROM 1.00 DOWN TO 0.68 WHILE TAXIING.  INDICATION IS ERRATIC AS IT INCREASED BACK TO 0.77. HAS TWO PREVIOUS HITS.  ACP'D EXTERNAL CHECK FOR LEAKS, NONE NOTED.  CLEANED CONNECTOR AT RIGHT HYD QTY TRANSMITTER, SECURED.  SERVICED RIGHT HYD SYSTEM.  OPS CHECK' S GOOD.
